Goldsmith, B.
Essentially indecomposable modules over a complete discrete valuation ring
Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983) , p. 21-29
Zbl 0581.13009 | MR 742107
URL stable : http://www.numdam.org/item?id=RSMUP_1983__70__21_0

Bibliographie

[1] R.A. Beaumont - R.S. Pierce, Some invariants of p-groups, Michigan Math. J., 11 (1964), pp. 137-149. MR 180601 | Zbl 0126.26903

[2] A.L.S. Corner, On endomorphism rings of primary abelian groups, Quart. J. Math. (Oxford) (2), 20 (1969), pp. 277-296. MR 258949 | Zbl 0205.32506

[3] L. Fuchs, Infinite Abelian Groups Vol. I, Academic Press, New York and London, 1970. MR 255673 | Zbl 0209.05503

[4] L. Fuchs, Infinite Abelian Groups - Vol. II, Academic Press, New York and London, 1973. MR 349869 | Zbl 0257.20035

[5] B. Goldsmith, Essentially -rigid families of abelian p-groups, J. London Math. Soc., (2), 18 (1978), pp. 70-74. MR 502658 | Zbl 0389.20045

[6] T.J. Jech, Lectures in Set Theory, Lecture Notes in Mathematics - Vol. 217, Springer-Verlag, Berlin 1971. MR 321738 | Zbl 0236.02048

[7] I. Kaplansky, Infinite Abelian Groups, University of Michigan Press, Ann Arbor, 1954. MR 65561 | Zbl 0194.04402

[8] W. Liebert, Characterisation of the endomorphism rings of divisible torsion modules and reduced complete torsion-free modules over complete discrete valuation rings, Pacific J. Math., 37 (1971), pp. 141-170. MR 310018 | Zbl 0214.05704

[9] R.S. Pierce, Homomorphisms of primary abelian groups, Topics in Abelian Groups, pp. 215-310, Scott, Foresman & Co., Chicago, 1963. MR 177035

[10] S. Shelah, Existence of rigid-like families of abelian p-groups, Model Theory and Algebra, Lecture Notes in Mathematics Vol. 498, pp. 384-402, Springer-Verlag, Berlin, 1975. MR 412299 | Zbl 0329.20037

[ 11 ] S. Shelah, Infinite Abelian Groups, Whitehead problem and some constructions, Israel J. Math., 18 (1974), pp. 243-256. MR 357114 | Zbl 0318.02053